Advertisement

Siberian Mathematical Journal

, Volume 11, Issue 6, pp 943–950 | Cite as

On a problem of de groot and a topological theorem of Ramsey type

  • B. A. Efimov
Article
  • 18 Downloads

Keywords

Topological Theorem Ramsey Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. de Groot, “Discrete subspaces of Hausdorff spaces,” Bull. Acad. Pol. Sci., s. A,13, 537–544 (1965).Google Scholar
  2. 2.
    A. Hajnal and I. Juhász, Discrete Subspaces and de Groot's Conjecture about the Number of Open Subsets, Abstracts of proceedings of the topology conference in Khertseg Novi, Yugoslavia, August, 1968.Google Scholar
  3. 3.
    A. Jahnal and I. Juhász, “Discrete subspaces of topological spaces. II,” Indag. Math.,31, No. 1, 18–30 (1969).Google Scholar
  4. 4.
    P. Erdos and R. Rado, “A partition calculus in set theory,” Bull. Amer. Math. Soc.,62, 427–489 (1956).Google Scholar
  5. 5.
    P. Erdos, A. Hajnal, and R. Rado, “Partition relations for cardinal numbers,” Acta. Math. Acad. Sci. Hung,16, 93–196 (1965).Google Scholar
  6. 6.
    Z. Hedrlin, “A application of Ramsey's theorem to the topological products,” Bull. Acad. Polon. Sci. Ser. Math.,14, No. 1, 25–26 (1966).Google Scholar
  7. 7.
    P. Alexandroff, Sur la puissance des ensembles B, Compt. Rend. Acad. Sci. (Paris),162, 323–325 (1916).Google Scholar
  8. 8.
    F. Hausdorff, Die Mächtigheit der Borelscher Mengen, Math. Ann.,77, 430–437 (1916).Google Scholar
  9. 9.
    A. N. Kolmogorov, “P. S. Aleksandrov and the theory of δ s-operations,” Uspekhi Matem. Nauk,21, 275–278 (1966).Google Scholar
  10. 10.
    E. Marczewski, Séparabilite et multiplication cartesienne de espaces topologiques, Fund. Math.,34, 127–143 (1947).Google Scholar
  11. 11.
    D. Kurepa, “The cartesian multiplication and the cellularity number,” Publ. de l'Inst. Math. Beog.,2, 121–139 (1962).Google Scholar
  12. 12.
    N. Shanin, “On the product of topological spaces,” Trudy Matem. In-ta im. B. A. Steklov,24, 3–111 (1948).Google Scholar
  13. 13.
    A. Hajnal and I. Juhász, “Some results in set theoretic topology,” Dokl. Akad. Nauk SSSR,172, 541–542 (1967).Google Scholar
  14. 14.
    A. Hajnal and I. Jahász, “Discrete subspaces of topological spaces,” Proc. Koninkl. Nederl. Acad., Ser. A,70, 343–356 (1967).Google Scholar
  15. 15.
    B. A. Efimov, “On the cardinality of Hausdorff spaces,” Dokl. Akad. Nauk SSSR,164, 967–970 (1965).Google Scholar
  16. 16.
    B. Pospišil, Sur la puissance d'un espace contenant une partie dense de puissance donnee, Časop. pro pěstov met. a. fys.,67, 89–96 (1938).Google Scholar
  17. 17.
    N. Bourbaki, Theory of Sets [in Russian], Mir, Moscow (1965).Google Scholar
  18. 18.
    I. I. Parovichenko, “The branching hypothesis and the relation between local weight and the cardinality of a topological space,” Dokl. Akad. Nauk SSSR,174, 30–32 (1967).Google Scholar
  19. 19.
    I. I. Parovichenko, “On topological equivalents of the branching hypothesis,” Dokl. Akad. Nauk SSSR,183, 26–29 (1968).Google Scholar
  20. 20.
    B. A. Efimov, “On extremal disconnectedness of bicompact π-weight continua,” Dokl. Akad. Nauk SSSR,183, 15–18 (1968).Google Scholar
  21. 21.
    P. Erdos and A. Tarski, “On families of mutually exclusive sets,” Ann. Math.,44, 315–329 (1943).Google Scholar
  22. 22.
    P. Cohn, Theory of Sets and the Continuum Hypothesis [in Russian], Mir (1969).Google Scholar
  23. 23.
    A. Levy and R. M. Solovay, “Measurable cardinals and the continuum hypothesis,” Israel J. Math.,5, 234–248 (1970).Google Scholar
  24. 24.
    D. Kurepa, “Dendrity of spaces and ordered sets,” Glas. Matem.,2, 145–162 (1970).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • B. A. Efimov

There are no affiliations available

Personalised recommendations